MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454520
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following additional patient information was requested, but to date has not been provided: weight, medications, comorbidities.Communication/interviews- additional information in regard to the events of the case was requested.The provided additional information is captured in the event description in section b5.Device not accessible for testing: the medical device remains implanted and is therefore not available for evaluation.Analysis of data provided by user/third party: images were provided for consideration.A summary of the imaging evaluation results is included in the event description in section b5.No device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu).Potential adverse events/complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: endoleak.Also according to the device ifu: intervention or conversion to standard open surgical repair following initial endovascular repair should be considered for patients experiencing enlarging aortas, endoleaks, dissection extension, or persistent false lumen perfusion.An increase in aortic diameter, persistent endoleak, or continued false lumen perfusion may lead to aortic rupture.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent tevar for treatment of a dissection using two gore® tag® conformable thoracic stent grafts with active control system.On (b)(6) 2022, compute tomography (ct) imaging was conducted and a type 1b endoleak had been identified.It was reported that there was aneurysm degeneration around the distal edge of the graft.Reportedly, this was caused by the initial graft being landed slightly high resulting in an incomplete distal seal.As reported, the extent of aortic growth is unknown.As reported, evaluation and case planning is ongoing for a reintervention to extend the existing graft.Patient imaging was provided for consideration.The imaging evaluation performed by a clinical imaging specialist showed the following: there is contrast outside of the implanted graft on both the arterial and the delay phase.There is a lack of wall apposition for > 4 cm at the distal end of implanted graft.A type 1b endoleak is consistent with the finding of contrast in the aneurysm sac on the delay phase through much of the device and on both arterial and delay phases near the distal end of the implanted device.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15447791
Report Number2017233-2022-03331
Device Sequence Number4750972
Product Code MIH
UDI-Device Identifier00733132647002
UDI-Public00733132647002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Model NumberTGM454520
Device Catalogue NumberTGM454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;
Patient Age61 YR
Patient SexMale